| Model Number |
176630B |
| Medical Device Problem Codes |
Failure to Align (2522); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic surgery, after the clip was used several times, the jaw became stiff and could no longer be squeezed.A new clip applier was used to resolve the issue.There was no patient injury.Medtronic's initial evaluation of the incident device found jaw assembly out of position and were pushed outwards from the shaft.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.